Reconstruction of function fields

Research output: Contribution to journalArticle

Abstract

For k an algebraic closure of the finite field double-struck F sign p ,ℓ prime distinct from p and X a surface over k, we prove that the field of rational functions k(X) can be recovered from the maximal pro-ℓ-quotient GK of its absolute Galois group - in fact already from the second central descending series quotient of GK .

Original languageEnglish (US)
Pages (from-to)400-462
Number of pages63
JournalGeometric and Functional Analysis
Volume18
Issue number2
DOIs
StatePublished - Jul 2008

Fingerprint

Function Fields
Quotient
Galois group
Rational function
Galois field
Closure
Distinct
Series

Keywords

  • Function fields
  • Galois groups

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis

Cite this

Reconstruction of function fields. / Bogomolov, Fedor; Tschinkel, Yuri.

In: Geometric and Functional Analysis, Vol. 18, No. 2, 07.2008, p. 400-462.

Research output: Contribution to journalArticle

@article{895881b4989840f28d1b024bae7651c3,
title = "Reconstruction of function fields",
abstract = "For k an algebraic closure of the finite field double-struck F sign p ,ℓ prime distinct from p and X a surface over k, we prove that the field of rational functions k(X) can be recovered from the maximal pro-ℓ-quotient GK of its absolute Galois group - in fact already from the second central descending series quotient of GK .",
keywords = "Function fields, Galois groups",
author = "Fedor Bogomolov and Yuri Tschinkel",
year = "2008",
month = "7",
doi = "10.1007/s00039-008-0665-8",
language = "English (US)",
volume = "18",
pages = "400--462",
journal = "Geometric and Functional Analysis",
issn = "1016-443X",
publisher = "Birkhauser Verlag Basel",
number = "2",

}

TY - JOUR

T1 - Reconstruction of function fields

AU - Bogomolov, Fedor

AU - Tschinkel, Yuri

PY - 2008/7

Y1 - 2008/7

N2 - For k an algebraic closure of the finite field double-struck F sign p ,ℓ prime distinct from p and X a surface over k, we prove that the field of rational functions k(X) can be recovered from the maximal pro-ℓ-quotient GK of its absolute Galois group - in fact already from the second central descending series quotient of GK .

AB - For k an algebraic closure of the finite field double-struck F sign p ,ℓ prime distinct from p and X a surface over k, we prove that the field of rational functions k(X) can be recovered from the maximal pro-ℓ-quotient GK of its absolute Galois group - in fact already from the second central descending series quotient of GK .

KW - Function fields

KW - Galois groups

UR - http://www.scopus.com/inward/record.url?scp=47749125726&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=47749125726&partnerID=8YFLogxK

U2 - 10.1007/s00039-008-0665-8

DO - 10.1007/s00039-008-0665-8

M3 - Article

AN - SCOPUS:47749125726

VL - 18

SP - 400

EP - 462

JO - Geometric and Functional Analysis

JF - Geometric and Functional Analysis

SN - 1016-443X

IS - 2

ER -